# SDR DALA2017121008489

- Difficulty date: December 10, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 47,020 hours, 32,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT AFT OVERWING EXIT IDENTIFIERS FOUND TO BE INOPERATIVE. (5 LTS). MAINTENANCE REPLACED THE POWER SUPPLY AND BATTERY (B5-119) PER B717 AMM 33-51. ALL OPERATIONAL CHECKS WERE NORMAL.  (LP #3885940)
